# SDR AALA201605069001

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 12,085 hours, 5,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANT REPORTS SOFT SPOT IN GALLEY FLOOR, FWD GALLEY, IMMEDIATELY IN FRONT OF COFFEEMAKER.  REPLACED FLOOR PANEL IAW AMM 20-25-16.
